MathSciNet Relay Station
MathSciNet bibliographic data
MR1621570 (99d:14060) 14N10 (14J45)
Siebert, Bernd; Tian, Gang On quantum cohomology rings of Fano manifolds and a formula of Vafa and Intriligator. Asian J. Math. 1 (1997), no. 4, 679–695.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement